ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2000 , Volume 6 , Issue 3

Select all articles

Export/Reference:

Extended gradient systems: Dimension one
Siniša Slijepčević
2000, 6(3): 503-518 doi: 10.3934/dcds.2000.6.503 +[Abstract](998) +[PDF](2633.1KB)
On pairs of differential $1$-forms in the plane
R.D.S. Oliveira and F. Tari
2000, 6(3): 519-536 doi: 10.3934/dcds.2000.6.519 +[Abstract](741) +[PDF](267.9KB)
A note on boundary layer effects in periodic homogenization with Dirichlet boundary conditions
Micol Amar
2000, 6(3): 537-556 doi: 10.3934/dcds.2000.6.537 +[Abstract](818) +[PDF](276.2KB)
The maximum principle in infinite dimension
H. O. Fattorini
2000, 6(3): 557-574 doi: 10.3934/dcds.2000.6.557 +[Abstract](985) +[PDF](233.7KB)
Existence of bounded trajectories via upper and lower solutions
Luisa Malaguti and Cristina Marcelli
2000, 6(3): 575-590 doi: 10.3934/dcds.2000.6.575 +[Abstract](908) +[PDF](219.1KB)
Dynamic theory for incompressible Smectic-A liquid crystals: Existence and regularity
Chun Liu
2000, 6(3): 591-608 doi: 10.3934/dcds.2000.6.591 +[Abstract](1249) +[PDF](198.2KB)
Center-focus and isochronous center problems for discontinuous differential equations
B. Coll, A. Gasull and R. Prohens
2000, 6(3): 609-624 doi: 10.3934/dcds.2000.6.609 +[Abstract](934) +[PDF](258.2KB)
Asymptotic smoothing effect for weakly damped forced Korteweg-de Vries equations
Olivier Goubet
2000, 6(3): 625-644 doi: 10.3934/dcds.2000.6.625 +[Abstract](810) +[PDF](243.5KB)
On rigidity properties of contact time changes of locally symmetric geodesic flows
Jeffrey Boland
2000, 6(3): 645-650 doi: 10.3934/dcds.2000.6.645 +[Abstract](662) +[PDF](1014.2KB)
A PDE approach to stochastic invariance
Hitoshi Ishii, Paola Loreti and Maria Elisabetta Tessitore
2000, 6(3): 651-664 doi: 10.3934/dcds.2000.6.651 +[Abstract](871) +[PDF](187.3KB)
Exact boundary controllability of a coupled system
Mohammed Aassila
2000, 6(3): 665-672 doi: 10.3934/dcds.2000.6.665 +[Abstract](845) +[PDF](957.4KB)
A uniqueness condition for hyperbolic systems of conservation laws
Alberto Bressan and Marta Lewicka
2000, 6(3): 673-682 doi: 10.3934/dcds.2000.6.673 +[Abstract](1120) +[PDF](203.5KB)
Symmetry results for functions yielding best constants in Sobolev-type inequalities
Bernhard Kawohl
2000, 6(3): 683-690 doi: 10.3934/dcds.2000.6.683 +[Abstract](1371) +[PDF](179.0KB)
Multipliers of homoclinic orbits on surfaces and characteristics of associated invariant sets
V. Afraimovich and T.R. Young
2000, 6(3): 691-704 doi: 10.3934/dcds.2000.6.691 +[Abstract](971) +[PDF](241.9KB)
The Schrödinger equation with singular time-dependent potentials
Holger Teismann
2000, 6(3): 705-722 doi: 10.3934/dcds.2000.6.705 +[Abstract](1084) +[PDF](292.7KB)
A quantized henon map
John Erik Fornæss and Brendan Weickert
2000, 6(3): 723-740 doi: 10.3934/dcds.2000.6.723 +[Abstract](988) +[PDF](240.4KB)
On pairs of foliations defined by vector fields in the plane
Jorge Sotomayor and Michail Zhitomirskii
2000, 6(3): 741-749 doi: 10.3934/dcds.2000.6.741 +[Abstract](1062) +[PDF](176.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]